| Model Number |
200H12 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
07/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 1 year post implant of this 12mm pulmonary valved conduit in a (b)(6)-old pediatric patient, it was explanted and replaced with a pulmonary valved conduit of the same size.The reason for replacement was conduit obstruction and conduit stenosis.No additional adverse patient effects were reported.